# SDR SWIA2020033049598

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM JUST TO THE RIGHT OF STGR 27 ANGLE CLIP ON THE O/B SIDE AND FWD SIDE OF FRAME 559+80 IS CRACKED IN THE CABIN BELOW THE FLOOR       (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED KEEL BEAM TO FRAME 559+80 ATTACH ANGLE IAW CRJ200 SRM.
